Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Framings of knots satisfying differential relations
HTML articles powered by AMS MathViewer

by James J. Hebda and Chichen M. Tsau PDF
Trans. Amer. Math. Soc. 356 (2004), 267-281 Request permission

Abstract:

This paper introduces the notion of a differential framing relation for knots in a three-dimensional manifold. There is a canonical map from the space of knots that satisfy a framing relation into the space of framed knots. Under reasonable assumptions this canonical map is a weak homotopy equivalence.
References
Similar Articles
Additional Information
  • James J. Hebda
  • Affiliation: Department of Mathematics, Saint Louis University, St. Louis, Missouri 63103
  • MR Author ID: 83165
  • Email: hebdajj@slu.edu
  • Chichen M. Tsau
  • Affiliation: Department of Mathematics, Saint Louis University, St. Louis, Missouri 63103
  • Email: tsaumc@slu.edu
  • Received by editor(s): May 14, 2001
  • Received by editor(s) in revised form: September 11, 2002
  • Published electronically: August 21, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 267-281
  • MSC (2000): Primary 57M25; Secondary 53A04, 53C23, 57R40
  • DOI: https://doi.org/10.1090/S0002-9947-03-03222-7
  • MathSciNet review: 2020032